# SDR S8A2002F00002

- Difficulty date: June 1, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N399MM
- Make and model: Mtsbsi MU300
- Aircraft serial: A017SA
- Engine: Pwa JT15D4
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: 45A6351731
- Condition: Ruptured
- Location: Bleed Air System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED REAR DUCT OVERHEAT WARNING WHILE ON THE GROUND AWAITING DEPARTURE.  TROUBLESHOOTING REVEALED RIGHT ENGINE BLEED AIR DUCT PN 45A63517-31 (SUPERCEDED TO 128-550012-1) HAD RUPTURED IN THE LOWER BELLOWS.  THIS PART IS THE SUBJECT OF AD 2001-0306 DATED 2/7/2001 WHICH CALLS FOR 400 HOUR REPETITIVE INSPECTIONS OF THE WIRE BRAID WHICH SURROUNDS THE BELLOWS.  PRIOR TO THIS FAILURE NO BROKEN STRANDS OR LEAKAGE HAD BEEN OBSERVED DURING COMPLIANCE WITH THE AD.
